Good afternoon everyone, I am big cyclist I have been riding for years and have had issues with weight. At my heaviest i was 275lbs. Did the whole P90x lost 58lbs by not eating and working out like a mad man. As life goes on the weight came bake. I eat right with small helpings drink lots of water and still the weight will not go down. Over the past year these are the things that have happened. January 2011 started having ed issues Doc thought it was damaged from riding. So I took some time off of the bike and started some ed medicine. It worked so I stopped taking the medicine and started riding again. No issues with the ed. Around March I met with my GP and we talked about some things and I was feeling a little depressed. So he placed me on Bupropian and this helped pep me up. I continued riding and just felt fatigued all the time but had a smile on my face because of the brupropian. Now its Feb.16, 2012 the ed is back with a vengance no strength in the legs. My doc put me on Phentermine in Jan. to try to help me lose weight.(they say this medicine will cause ED too but I started having issues with ed before I started the weight loss medicine)
So here is the issues
on depression meds bupropian
on weight loss meds-Phentermin
ED-this sucks to talk about but hey hopes this helps someone else.
After meeting with Urologist he said to many things point to Low testosterone. So he has since sent my blood work out for testing for Low testosterone. After all of this rambling has anyone had the same issues and did the testosterone treatment help. Could you see a big difference in your strength on the bike and endurance levels.
Thanks for reading my rambling post